Jump to content
Important Survey - Please Participate ×

clonazepam - when does acute begin after you done tapering?


[lo...]

Recommended Posts

Tuesday night was my last dose of clonazepam after a long taper. Today is Friday. I am still awaiting acute phase, and wondering when it is suppose to happen. My symptoms so far was a bit more fragmented sleep, and some waves of dizziness and overall weakness.  Will the gates of hell still be opened?

 

Link to comment
Share on other sites

Tuesday night was my last dose of clonazepam after a long taper. Today is Friday. I am still awaiting acute phase, and wondering when it is suppose to happen. My symptoms so far was a bit more fragmented sleep, and some waves of dizziness and overall weakness.  Will the gates of hell still be opened?

 

hit me like a brick in the face 4-5 days after being off.

Link to comment
Share on other sites

I am in acute right now at month 5. I was bad in month 4 too. Month 1-3 was all right for me. I am approaching month six and hoping to see improvement soon!
Link to comment
Share on other sites

[91...]
Everyone is different and there is always a chance that you might be one of the lucky ones that doesn't experience  terrible acute symptoms. Just take it day by day and don't worry about it too much. Crossing my fingers that you ARE one of the lucky ones!!  :thumbsup:
Link to comment
Share on other sites

thank you and I hope so lol. today is day 4 and still nothing....I guess i have to take it by day and hope for the best. the not knowing what day might bring is the worst of it....

 

Everyone is different and there is always a chance that you might be one of the lucky ones that doesn't experience  terrible acute symptoms. Just take it day by day and don't worry about it too much. Crossing my fingers that you ARE one of the lucky ones!!  :thumbsup:

Link to comment
Share on other sites

For 2 weeks I had nothing but diarrhea and insomnia. Unpleasant but not a big deal. At 2 weeks + 1 day it hit me like a ton of bricks.

 

I had actually been lulled into thinking "This isn't too bad.  No where near as bad as I had been expecting".  Then blam-o.

 

 

 

Link to comment
Share on other sites

One goal of a taper is that it will minimize symptoms, so hopefully your symptoms will be mild. Clonazapam has a fairly long half life so it may take a week to feel the full effects. The acute period typically lasts about a month with some marked improvement felt after.  Congrats on your jump! :smitten:
Link to comment
Share on other sites

For 2 weeks I had nothing but diarrhea and insomnia. Unpleasant but not a big deal. At 2 weeks + 1 day it hit me like a ton of bricks.

 

I had actually been lulled into thinking "This isn't too bad.  No where near as bad as I had been expecting".  Then blam-o.

 

That is EXACTLY what happened to me. I thought I'd 'got away with it' too. My first symptom was this intense buzzing/vibrating all through my body, that's now starting to hurt and I haven't been to sleep in about a week, par the odd toxic nap from sheer exhaustion. I also have terrible Insomnia too. I have a huge list of sxs, from heart rate issues, some DP/DR (although I was getting paradoxical reactions to extremely high doses of Benzos and I think this was a biggie, because I can think a lot clearer now and my DP/DR isn't as bad), some of my sxs existed before Benzos and are made worse by WD like pain issues, and a ton of Benzo WD sxs. I started getting really sick about two weeks out, and have got worse ever since.  I have learned that this affects us all very differently though, so I'd take each day at a time. It's hard to pick out what could be paradoxical and what could be WD when you are still very early in. We can't tell for sure until we've given the Benzos time to get out of our bodies. This can depend on what kind of Benzo you were on and whether it was long or short acting. I'm incredibly new to this, and have had to learn very quickly, but you can ask me anything.

 

 

 

Well done to everyone on coming off and staying off Benzos.  ;)

Link to comment
Share on other sites

Nathan and Dapple: you guys have quit from different meds in a different way then me. I am not saying that it won't hit me at a later point, but I tapered down to 0.03 and held for a while below 0.1, so even with the long half life, the changes are not drastic.

As of Sunday I am noticing small improvements in my afternoon waves, and my mornings and evening are pretty good. I feel overall a bit more dizzy but thats how I felt for the last month.

I am aware of people having a good time for 2 weeks then crashing, so I am just taking it day by day at this point.

 

Link to comment
Share on other sites

Nathan and Dapple: you guys have quit from different meds in a different way then me. I am not saying that it won't hit me at a later point, but I tapered down to 0.03 and held for a while below 0.1, so even with the long half life, the changes are not drastic.

As of Sunday I am noticing small improvements in my afternoon waves, and my mornings and evening are pretty good. I feel overall a bit more dizzy but thats how I felt for the last month.

I am aware of people having a good time for 2 weeks then crashing, so I am just taking it day by day at this point.

 

That's all we can do, one day at a time. Well done though for getting off. You had a far better taper than me. I think I am so sick because I came off too fast and my doses were very chaotic and scarily big. I never had any medical support or the chance to do it at my own pace either. You've done the right thing that's for sure. I was on RC Benzos, so I don't even have a clear idea of how much was in the pills, or even what exactly it was.

Link to comment
Share on other sites

5 days in.....mornings have been good so far, afternoons taking a dive, and late evenings are ok.

I forced myself not to sleep this afternoon and do some walking....mistake I think, completely overtired, came home and panic attack, felt like hell took over my mind. slowly passing as I write this.

this is pretty unpredictable process, I know that we heal, but in the moment of darkness it is hard to see the light

not sure what is more stressful work or home kids jumping over me. leaving in 2 weeks for wisconsin and stay there till end of January...i think I can better handle working remotely in my basement.

How about you Remy?

 

How's it faring borg? You doing okay ? 👌 😌

Link to comment
Share on other sites

the hammer hit me last night. so here it goes my answer -  hit me on the 5th evening from the last dose. I slept through the night for about 10hours which is the only positive.

this stuff must be sitting in your system for a long time with chronic use. no wonder people who taper valium feel good for 2 weeks.

Link to comment
Share on other sites

the hammer hit me last night. so here it goes my answer -  hit me on the 5th evening from the last dose. I slept through the night for about 10hours which is the only positive.

this stuff must be sitting in your system for a long time with chronic use. no wonder people who taper valium feel good for 2 weeks.

 

I'm really sorry to hear you're not feeling good :(

 

I was really hoping you would miss as many sxs as is possible. You can ask me anything.

Link to comment
Share on other sites

thank you a lot. How is your CT going so far? i was reading some of your other posts.

last night was hell for me, I was convinced i would not sleep at all, and then I woke up after 7AM, pretty agitated however.

trying to distract myself minute to minute

 

the hammer hit me last night. so here it goes my answer -  hit me on the 5th evening from the last dose. I slept through the night for about 10hours which is the only positive.

this stuff must be sitting in your system for a long time with chronic use. no wonder people who taper valium feel good for 2 weeks.

 

I'm really sorry to hear you're not feeling good :(

 

I was really hoping you would miss as many sxs as is possible. You can ask me anything.

Link to comment
Share on other sites

×
×
  • Create New...